eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Prednisone cause Hoarseness or changing voice?

Summary: Hoarseness or changing voice is found among people who take Prednisone, especially for people who are female, 60+ old, have been taking the drug for 5 - 10 years, also take medication Prednisone tab, and have Asthma.

We study 146,763 people who have side effects while taking Prednisone from FDA and social media. Among them, 712 have Hoarseness or changing voice. Find out below who they are, when they have Hoarseness or changing voice and more.

You are not alone: join a mobile support group for people who take Prednisone and have Hoarseness or changing voice >>>

 

 

 

 

Prednisone

Prednisone has active ingredients of prednisone. It is often used in rheumatoid arthritis. (latest outcomes from 150,066 Prednisone users)

Hoarseness or changing voice

Hoarseness or changing voice has been reported by people with asthma, chronic obstructive pulmonary disease, high blood pressure, osteoporosis, rheumatoid arthritis. (latest reports from 14,355 Hoarseness or changing voice patients)

On Dec, 30, 2014: 146,707 people reported to have side effects when taking Prednisone. Among them, 711 people (0.48%) have Hoarseness Or Changing Voice.

Trend of Hoarseness or changing voice in Prednisone reports

Time on Prednisone when people have Hoarseness or changing voice * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Hoarseness or changing voice30.77%13.46%0.00%0.00%9.62%38.46%7.69%

Gender of people who have Hoarseness or changing voice when taking Prednisone * :

FemaleMale
Hoarseness or changing voice70.05%29.95%

Age of people who have Hoarseness or changing voice when taking Prednisone * :

0-12-910-1920-2930-3940-4950-5960+
Hoarseness or changing voice0.00%0.58%3.33%0.87%5.22%13.19%25.07%51.74%

Severity of Hoarseness or changing voice when taking Prednisone ** :

leastmoderateseveremost severe
Hoarseness or changing voice0.00%50.00%50.00%0.00%

How people recovered from Hoarseness or changing voice ** :

while on the drugafter off the drugnot yet
Hoarseness or changing voice0.00%40.00%60.00%

Top conditions involved for these people * :

  1. Asthma (147 people, 20.68%)
  2. Rheumatoid arthritis (118 people, 16.60%)
  3. Osteoporosis (111 people, 15.61%)
  4. Pain (67 people, 9.42%)
  5. Hypertension (54 people, 7.59%)

Top co-used drugs for these people * :

  1. Prednisone tab (180 people, 25.32%)
  2. Methotrexate (131 people, 18.42%)
  3. Fosamax (114 people, 16.03%)
  4. Folic acid (103 people, 14.49%)
  5. Aspirin (93 people, 13.08%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Hoarseness Or Changing Voice while taking Prednisone?

You are not alone! Join a mobile support group:
- support group for people who take Prednisone and have Hoarseness Or Changing Voice
- support group for people who take Prednisone
- support group for people who have Hoarseness Or Changing Voice

Recent conversations of related support groups:

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Prednisone, Hoarseness or changing voice

You may be interested at these reviews (Write a review):

  • Adverse reaction to prednisone
    Severe allergic reaction. Given prednisone for angioedema attributed to Lisinopril. Within 24 hours, severe red skin on face, bp +200/+100 spikes, shortness of breath, chest pain snd severe heart palpitations. Went to ER. Given another IV cocktail of sulomedrol, Bdnadryl snd Zantac, told to double my prednisone pills to 20 mg twice a day. On fifth day, znother similar reaction but worse. Went in ambulance to ER. Put on oxygen and atavan. Sent home with six day tapering dose. No appetite. Nausea. After last pill, blood pressure spikes, flushing, chills, fatigue, blood sugar crashes, especially at night. Had to eat every two hours. Severe skin pain and itching, going on still after six weeks of stopping meds. This drug has HORRIBLE side effects. None of the drs czn tell me how long this will last, or evdn if it will go away. Eating organic, taking soothing baths, detoxing, taking adrenal, vitamin and mineral suppldments, drinking water and detoxing teas. Some symptoms are a bit better but skin is driving me crazy. How czn this drug be prescribed when drs really don 't know all it does nor how to counteract the horrible side effects!?!?
  • My finger tendons broke on prednisone
    Twelve years ago I was put on prednisone for sudden hearing loss. The prednisone helped the hearing loss (for as long as I took the drug; hearing loss returned after I stopped the prednisone.) But I kept getting ruptured tendons in my fingers, which I had to splint to use. I couldn't figure out why in heck this was happening. My doctor(s) didn't have a clue. I suspected the ruptures might have to do with prednisone. Now I know they were caused by it. When I stopped the prednisone, the tendon-ruptures stopped, too. This should be Must Tell information for any doctor who prescribes this dangerous drug.
  • Loss of voice and stomach issues
    Prescribed to take 2 - 300 mg tablets of Clindamycin prior to dental procedure to to knee implant done a month and half before dental procedure. Took two pills one hour prior and immediate severe burning of throat, esophagous and stomach with constant nausea. Still have symptons - ie loss of voice, low grade nausea. have had multitude of tests - ie. EGD's, monometry, transesophageal (with transmitter to determine extent of now reflux) Have to eat small amounts of food at a time. Have lost 23 lbs. Affects my every day life - difficult to talk on phone, talking in groups - just limit my socialization. Could not work if I wanted to with voice. Throat is constantly sore.
  • Prednisone rx 3,3,2,2,1,1 plan suicidal haunts all day
    I came home from the Hospitol with a 3,3,2,2,1,1 Rx.
    I took (3) and spent the rest of the day contenplating Suicide.
    The rest of the Rx went in the Toilet by 7:pm.
    I wonder how many this Killed.
  • Prednisone induced cushing's syndrome
    Prescribed Prednisone 20mg twice daily. Took for six weeks and developed weaken muscles and swollen face. Was hospitalized and informed I had severe Cushing's Syndrome. Host of problems included glucose over 400, inflammed pancreas, triglycerides over 4,000 and vision problems. Muscles were wasted and weak so fell several times. Had to regain strength and learn to walk again with physical therapy. Left with foggy thinking, fatigue, muscle myopathy and peripheral neuropathy. Also developed osteopenia. Afterwards was placed on hydrocortisone and Lyrica for pain. Later found liver damage.

More reviews for: Prednisone, Hoarseness or changing voice

Comments from related studies:

  • From this study (12 months ago):

  • I have an anaphylaxis reaction to peanuts. I had a reaction 2 days ago and dr has given me prednisone. I started taking it yesterday and woke up this morning with no voice. Is this normal?

    Reply

  • From this study (2 years ago):

  • Developed a vibrating voice quaver at the same time had twitches lips and throat during vasculitis flare

    Reply

  • From this study (3 years ago):

  • I developed a voice quaver during my last flare of vasculitis. I could feel fasciculations in my throat. I have had facial and foot fasciculations before I was ever put on prednisone during episodes of illness. I have recently been told (surprisingly) that it is the prednisone that would have caused this quaver. It resolved before I finished my last course but comes back from time to time to a lesser degree. Could it really be the prednisone?.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.